# SDR DL72W990694

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6583385
- Condition: Cracked
- Location: Ws 171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD ANGLE OF LT WING RIB AT WS 171.5 WAS FOUND WITH TWO CRACKS. THE CRACKS ARE LOCATED AT S16 AND S17.  REPAIRED PER ERA 332958-14, REV A.
